Cauchy problems for discrete affine minimal surfaces
Marcos Craizer; Thomas Lewiner; Ralph Teixeira
Archivum Mathematicum (2012)
- Volume: 048, Issue: 1, page 1-14
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topCraizer, Marcos, Lewiner, Thomas, and Teixeira, Ralph. "Cauchy problems for discrete affine minimal surfaces." Archivum Mathematicum 048.1 (2012): 1-14. <http://eudml.org/doc/247062>.
@article{Craizer2012,
abstract = {In this paper we discuss planar quadrilateral (PQ) nets as discrete models for convex affine surfaces. As a main result, we prove a necessary and sufficient condition for a PQ net to admit a Lelieuvre co-normal vector field. Particular attention is given to the class of surfaces with discrete harmonic co-normals, which we call discrete affine minimal surfaces, and the subclass of surfaces with co-planar discrete harmonic co-normals, which we call discrete improper affine spheres. Within this classes, we show how to solve discrete Cauchy problems analogous to the Cauchy problems for smooth analytic improper affine spheres and smooth analytic affine minimal surfaces.},
author = {Craizer, Marcos, Lewiner, Thomas, Teixeira, Ralph},
journal = {Archivum Mathematicum},
keywords = {discrete differential geometry; discrete affine minimal surfaces; discrete conjugate nets; PQ meshes; discrete differential geometry; discrete affine minimal surface; discrete conjugate nets; PQ meshes; Cauchy problems; affine improper spheres},
language = {eng},
number = {1},
pages = {1-14},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Cauchy problems for discrete affine minimal surfaces},
url = {http://eudml.org/doc/247062},
volume = {048},
year = {2012},
}
TY - JOUR
AU - Craizer, Marcos
AU - Lewiner, Thomas
AU - Teixeira, Ralph
TI - Cauchy problems for discrete affine minimal surfaces
JO - Archivum Mathematicum
PY - 2012
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 048
IS - 1
SP - 1
EP - 14
AB - In this paper we discuss planar quadrilateral (PQ) nets as discrete models for convex affine surfaces. As a main result, we prove a necessary and sufficient condition for a PQ net to admit a Lelieuvre co-normal vector field. Particular attention is given to the class of surfaces with discrete harmonic co-normals, which we call discrete affine minimal surfaces, and the subclass of surfaces with co-planar discrete harmonic co-normals, which we call discrete improper affine spheres. Within this classes, we show how to solve discrete Cauchy problems analogous to the Cauchy problems for smooth analytic improper affine spheres and smooth analytic affine minimal surfaces.
LA - eng
KW - discrete differential geometry; discrete affine minimal surfaces; discrete conjugate nets; PQ meshes; discrete differential geometry; discrete affine minimal surface; discrete conjugate nets; PQ meshes; Cauchy problems; affine improper spheres
UR - http://eudml.org/doc/247062
ER -
References
top- Aledo, J. A., Chaves, R. M. B., Gálvez, J. A., 10.1090/S0002-9947-07-04378-4, Trans. Amer. Math. Soc. 359 (9) (2007), 4183–4208. (2007) Zbl1121.53008MR2309181DOI10.1090/S0002-9947-07-04378-4
- Aledo, J. A., Martínez, A., Milán, F., 10.1016/j.jmaa.2008.09.055, J. Math. Anal. Appl. 351 (2009), 70–83. (2009) Zbl1161.53012MR2472921DOI10.1016/j.jmaa.2008.09.055
- Bobenko, A. I., Schief, W. K., 10.1080/10586458.1999.10504404, Experiment. Math. 8 (1999), no. 3, 261–280. (1999) Zbl0972.53012MR1724159DOI10.1080/10586458.1999.10504404
- Discrete Differential Geometry, Oberwolfach Seminars, vol. 38, Birkhauser, 2008. (2008) Zbl1185.68876MR2407724
- Bobenko, A. I., Suris, Y. B., Discrete Differential Geometry: Integrable Structure, Graduate Studies in Mathematics, Vol. 98, AMS, 2008. (2008) Zbl1158.53001MR2467378
- Calabi, E., 10.2307/2374069, Amer. J. Math. 104 (1982), 91–126. (1982) Zbl0501.53037MR0648482DOI10.2307/2374069
- Calabi, E., 10.1007/BF03323241, Results Math. 13 (1988), 199–223. (1988) Zbl0653.53006MR0941331DOI10.1007/BF03323241
- Craizer, M., Anciaux, H., Lewiner, T. M., 10.1016/j.difgeo.2009.07.004, Differential Geom. Appl. (2009). (2009) MR2594460DOI10.1016/j.difgeo.2009.07.004
- Craizer, M., da Silva Moacyr, A. H. B., Teixeira, R. C., 10.1137/080714610, SIAM J. Imaging Sci. 1 (3) (2008), 209–227. (2008) MR2486030DOI10.1137/080714610
- Matsuura, N., A discrete analogue of the affine Backlund transformation, Fukuoka Univ. Sci. Rep. 40 (2) (2010), no. 2, 163–173. (2010) Zbl1227.39005MR2766406
- Matsuura, N., Urakawa, H., 10.1016/S0393-0440(02)00134-1, J. Geom. Phys. 45 (1–2) (2003), 164–183. (2003) Zbl1035.53022MR1949349DOI10.1016/S0393-0440(02)00134-1
- Nomizu, K., Sasaki, T., Affine Differential Geometry, Cambridge University Press, 1994. (1994) Zbl0834.53002MR1311248
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.